Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linearly orderable spaces


Author: I. L. Lynn
Journal: Proc. Amer. Math. Soc. 13 (1962), 454-456
MSC: Primary 54.99
DOI: https://doi.org/10.1090/S0002-9939-1962-0138089-6
MathSciNet review: 0138089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39-45. D. W. Hall and G. L. Spencer, Elementary topology, Wiley, New York, 1955. C. Kuratowski, Topologie, Vol. I, 4th ed., Warsaw, 1958. I. L. Lynn, Linearly orderable subspaces of the real line, Notices Amer. Math. Soc. 8 (1961), 161.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society